MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT DM CONVERTER; LINER: MPACT DM CONVERTER LINER G/DMF

MEDACTA INTERNATIONAL SA MPACT DM CONVERTER; LINER: MPACT DM CONVERTER LINER G/DMF
Model Number 01.32.4452MC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 may 2025 lot 131964b: (b)(4) items manufactured and released on 23-feb-2018.Expiration date: 2023-02-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved: ball heads: mectacer 01.29.241a mectacer sleeve 12/14 size m (k131518) lot.180556 (b)(4) items manufactured and released on 24-05-2018.Expiration date: 2023-05-14.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.230h mectacer head biolox option 12/14 ø 28 (k131518) lot.186573 (b)(4) items manufactured and released on 30-nov-2018.Expiration date: 2023-10-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: versafitcup dm 01.26.2852mhc double mobility hc liner ø 52/28 (k092265) lot.1810744 (b)(4) items manufactured and released on 04-feb-2019.Expiration date: 2024-01-21.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Stem: amistem h 01.18.144 ha coated lat stem size 4 (k093944) lot.112646 (b)(4) items manufactured and released on 13-oct-2011.Expiration date: 2016-08-31.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2015.Subsequently, the patient came in complaining of instability and the head and liner was revised on (b)(6) 2016.On (b)(6) 2019, 2 years and 9 months from the last revision, the patient came in reporting tightness and soreness due to the increased length and associated offset with the longer head from the previous revision.The revision surgery has been completed successfully.The ball head and liner have been revised.On (b)(6) 2025, the patient came in reporting thigh pain and the cause is unknown.The surgeon revised the stem, head and liner.The surgery was completed successfully.

Brand Name
MPACT DM CONVERTER
Common Device Name
LINER: MPACT DM CONVERTER LINER G/DMF
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22060635
Report Number3005180920-2025-00464
Device Sequence Number7634823
Product Code MEH
UDI-Device Identifier07630030812330
UDI-Public07630030812330
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K131458
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/12/2023
Device Model Number01.32.4452MC
Device Lot Number131964B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale
Patient Weight73 KG